# SDR UALA2011112906551

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 55,859 hours, 8,038 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK AT COUPLING IN PYLON JUST ABOVE J BOX, VIEWED THRU 432BR.  REMOVED BONDING WIRE AND OLD COUPLING.  NEW O-RINGS INSTALLED.  NEED TO RE-ASSEMBLE COUPLING ASSY.  RE-ASSEMBLE COUPLING ASSY AND REINSTALL BONDING WIRE PER MM.  NR 1 ENGINE STRUT DRAIN LEAKING FUEL-STEADY STREAM.  LEAK FOUND AT COUPLING IN PYLON JUST ABOVE J-BOX.  REPLACED O-RING AND RE-INSTALLED COUPLING PER MM.  LEAK CHECK AND ENGINE RUN, NO MORE LEAK FOUND.
